# SDR DALA2024081208024

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0496847) CORROSION ON AFT CARGO BAY R/H ZEE CHANNEL 727A+11 - STA 727H +12 STR 25 WL 160. REMOVED AND REPLACED AFT CARGO BAY R/H ZEE CHANNEL STA. 727- STA 767 I.A.W B737 SRM 51-40-02-0G AND DWG # 146A7500.
